Alert archive / Iowa / Wind Advisories in 2022

Wind Advisory 3, NWS Quad Cities, IA

March 25, 202221 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Mar 25, 2022, 3:10 AM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Mar 25, 2022, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2022, 3:10 AM CDT (08:10 UTC)
In effect from
Mar 25, 2022, 1:00 PM CDT
Expired
Mar 25, 2022, 10:00 PM CDT
In force
9 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

300 
WWUS73 KDVN 250810
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
310 AM CDT Fri Mar 25 2022

IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-251615-
/O.NEW.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton-
Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, 
Freeport, Mount Carroll, Sterling, Princeton, and Hennepin
310 AM CDT Fri Mar 25 2022

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Iowa and north 
  central and northwest Illinois.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Afternoon and early evening rain and snow 
  showers may dramatically lower visibilities and bring a quick 
  gust of over 55 mph. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034-
035-MOZ009-010-251615-
/O.NEW.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/
Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL-
Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Marengo, Iowa City, Tipton, Muscatine, 
Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield,
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, 
Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb,
Memphis, and Kahoka
310 AM CDT Fri Mar 25 2022

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central and 
  southeast Iowa and northwest and west central Illinois.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated afternoon rain showers could 
  bring a higher brief wind gust over 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

www.weather.gov/dvn
4 follow-up statements
768 
WWUS73 KDVN 251542
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1042 AM CDT Fri Mar 25 2022

IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-252345-
/O.CON.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton-
Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, 
Freeport, Mount Carroll, Sterling, Princeton, and Hennepin
1042 AM CDT Fri Mar 25 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Iowa and north 
  central and northwest Illinois.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Afternoon and early evening rain and snow 
  showers may dramatically lower visibilities and bring a quick 
  gust of over 55 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034-
035-MOZ009-010-252345-
/O.CON.KDVN.WI.Y.0003.220325T1800Z-220326T0300Z/
Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL-
Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Marengo, Iowa City, Tipton, Muscatine, 
Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield,
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, 
Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb,
Memphis, and Kahoka
1042 AM CDT Fri Mar 25 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central and 
  southeast Iowa and northwest and west central Illinois.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated afternoon rain showers could 
  bring a higher brief wind gust over 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

www.weather.gov/dvn
095 
WWUS73 KDVN 251943
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
243 PM CDT Fri Mar 25 2022

IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-260300-
/O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton-
Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, 
Freeport, Mount Carroll, Sterling, Princeton, and Hennepin
243 PM CDT Fri Mar 25 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of east central and northeast Iowa and north 
  central and northwest Illinois.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Afternoon and early evening rain and snow 
  showers may dramatically lower visibilities and bring a quick 
  gust of over 55 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034-
035-MOZ009-010-260300-
/O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/
Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL-
Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Marengo, Iowa City, Tipton, Muscatine, 
Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield,
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, 
Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb,
Memphis, and Kahoka
243 PM CDT Fri Mar 25 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central and 
  southeast Iowa and northwest and west central Illinois.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated afternoon rain showers could 
  bring a higher brief wind gust over 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

www.weather.gov/dvn
690 
WWUS73 KDVN 260045
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
745 PM CDT Fri Mar 25 2022

IAZ040>042-051>054-066-ILZ001-002-007-009-017-018-260300-
/O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Clinton-
Jo Daviess-Stephenson-Carroll-Whiteside-Bureau-Putnam-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Clinton, Galena, 
Freeport, Mount Carroll, Sterling, Princeton, and Hennepin
745 PM CDT Fri Mar 25 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 305 mph with gusts up to 45 mph.

* WHERE...Portions of east central and northeast Iowa and north 
  central and northwest Illinois.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest gusts will occur in rain or
  snow showers along with sudden reductions in visiblities and
  bring gusts over 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ063>065-067-068-076>078-087>089-098-099-ILZ015-016-024>026-034-
035-MOZ009-010-260300-
/O.CON.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/
Iowa-Johnson-Cedar-Muscatine-Scott-Keokuk-Washington-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Rock Island-Henry IL-
Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Marengo, Iowa City, Tipton, Muscatine, 
Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield,
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, 
Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb,
Memphis, and Kahoka
745 PM CDT Fri Mar 25 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of northeast Missouri, east central and 
  southeast Iowa and northwest and west central Illinois.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated showers this evening could bring
  wind gusts up to 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

www.weather.gov/dvn
783 
WWUS73 KDVN 260303
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1003 PM CDT Fri Mar 25 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-260415-
/O.EXP.KDVN.WI.Y.0003.000000T0000Z-220326T0300Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, 
Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka
1003 PM CDT Fri Mar 25 2022

...WIND ADVISORY HAS EXPIRED...

Winds have decreased across the area this evening. A few gusts up
to 40 MPH are still possible over the next couple of hours. 

$$

www.weather.gov/dvn

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 25, 12:19 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Mar 25, 12:19 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1219 AM CDT Fri Mar 25 2022

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 257 PM CDT Thu Mar 24 2022

Clouds and decreasing light rain and drizzle continue to linger
across the area this afternoon as a very slow moving upper level low
continues to lumber eastward. Temperatures at 2 PM were in the upper
30s to lower 40s across the area with dewpoints ranging from the mid
to upper 30s.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 257 PM CDT Thu Mar 24 2022

1. Continued unsettled weather through Friday.

2. A strong storm system will pass to our north on Friday bringing a
chance of rain/snow showers and strong gusty winds to the area.

3. A wind advisory is not planned with this forecast issuance.

The main forecast concerns were chances of precipitation and wind
speeds. There are slight differences in the timing of precipitation
on Friday between the models.

Models continue to show precipitation coming to an end from west to
east early this evening with clouds lingering across the area
through Friday. Winds will remain out of the west at 5 to 10 MPH
tonight with temperatures only dropping about 5 degrees from the
temperatures this afternoon due to the cloud cover.

On Friday, a potent 500 MB short wave will dive across Wisconsin
into Illinois through the day on Friday. This will bring colder
temperatures aloft across the area resulting in the risk for showers
to the area both rain and snow or a mix late Friday morning into the
evening. Best chances of precipitation will be east of a
Independence to Burlington line. Chances of snow are confined to
north of Highway 30 through 00 UTC Friday. Little if any snow
accumulation is expected due to temperatures above freezing and warm
ground temperatures. Any showers that occur will have the ability to
mix down winds from higher up causing squall-like conditions.
However, temperatures above freezing will limit impacts from these.

Another cause for concern will be winds on Friday. Model soundings
show mixing occurring from mid morning through the afternoon with
winds at the top of the mixed layer in the 35 to 40 knot range. As
temperatures cool aloft and winds increase especially during the
afternoon, model soundings show much deeper mixing occurring and the
ability to tap into winds near 50 knots at the top of the mixing
layer. Any showers that develop will have the ability to tap into
the winds but some uncertainty remains as to whether or now we will
mix that deep. In areas that do not have clouds and showers,
relative humidities will drop into the upper 30s which will cause an
elevated fire danger across the area. This will primarily occur
south of a Fairfield to Burlington line during the afternoon.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 257 PM CDT Thu Mar 24 2022

The overall pattern across the northern hemisphere is quite dynamic
(normal for this time of year) and should continue over the next 7-
10 days. Based on 500mb anomalies and time of year the potential is
there for the pattern to become more amplified. A more amplified
pattern would result in a slower movement of storm system across
North America along with the potential for stronger systems.

Friday night

The upper low and cold pool aloft will move east overnight.
Scattered rain and snow showers will be in progress at sunset that
will slowly dissipate through midnight. Any snow accumulations will
be localized with a dusting of slushy accumulation.

Windy conditions will continue through the night. Wind gusts
associated with the convective showers may exceed 40 mph during the
early evening.

Saturday through Monday night
Assessment...medium to high confidence

The model consensus has dry conditions for the area as high pressure
moves through the area. Temperatures are expected to remain below
normal until southerly return flow develops on Monday.

Tuesday
Assessment...medium confidence

On Tuesday the model consensus has a warm front slowly moving north
through the area which will help push temperatures to or above
normal. At the same time there is a weak upper level disturbance
moving through the area. Although moisture is somewhat limited the
differential heating should be enough to generate isolated rain
showers during the afternoon. Here the model consensus has slight
chance pops.

Tuesday night through Thursday
Assessment...high confidence on another storm system moving through
the Midwest. Medium confidence regarding precipitation timing and
low to medium confidence on storm track and precipitation type.

The global models have been consistently advertising yet another
storm system moving through the Midwest centered at or just after
the middle of the week. The potential for the system to slow down is
fairly high since it will be fighting against a strong shortwave
ridge ahead of it.

However the potential storm track diverges with the model solutions
and has not had very good run to run continuity. The model trends
with the system has been to slow it down and drift it further north.
The slow down and drift north is reasonable given the strength of
the upper ridge ahead of the system.

Right now the model consensus has likely pops Tuesday night and
chance pops Wednesday through Thursday. Precipitation type looks to
be 90 percent rain with some thunderstorms possible Tuesday night
and possibly into Wednesday.

As the system departs the area colder air will get pulled in and
cause a rain/snow mix to develop with 'possibly' some minor slushy
accumulations. The mix would be most likely to occur Wednesday night
and into the morning hours after sunrise Thursday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
ISSUED AT 1214 AM CDT Fri Mar 25 2022

MVFR cigs will continue tonight, with some passing drizzle
possible. The main threat of any visibility with that drizzle
would be at the start of the period, followed by generally good
visibility through Friday. Cigs will gradually improve through mid
morning to VFR, but as this happens, the mixing depth increases,
and surface winds will rapidly increase to northwest 20 to 30 kts.
By afternoon, scattered showers, possibly mixed with or becoming
all snow showers north, will develop, as winds begin gusting to
35-40 kts. These could briefly limit visibility to under 2 miles
at a site toward 00z, but are not something placed into extended
periods of TAFs yet. By 02z, these showers will move east of the
area, with gradually decreasing northwest winds.

&&

.HYDROLOGY...
Issued at 257 PM CDT Thu Mar 24 2022

The recent warm weather has removed most if not all of the frost
from the ground. Rainfall across eastern Iowa and northern
Illinois has generally totaled 0.8 to 1.3 inches over the past two
days. Much of this rain has likely soaked into the ground and
will help to decrease the overall coverage of moderate drought
across the area.

The Mississippi river is slowly rising, mainly in response to the
Spring snowmelt across the upper Midwest.

Area tributary rivers are also rising, partially in response to
the widespread rainfall across the area over the past two days.

At this time no rivers are forecast to go into flood. However
portions of some tributary rivers may rise to within several feet
of flood stage before cresting.

Another storm system around the middle of next week has the
potential to bring another general rain to the area. Rainfall
amounts 'may' be moderate to heavy. However the area will see 3
to 4 days of mainly dry weather before this storm system arrives
so rises on area rivers will depend upon where and how much rain
falls.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...08
AVIATION...Ervin
HYDROLOGY...08
Hazardous weather outlook, Mar 24, 4:08 AM CDT, 23 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
408 AM CDT Thu Mar 24 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-250915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
408 AM CDT Thu Mar 24 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Strong northwest winds could gust over 45 mph at times on Friday,
especially in or near scattered rain or snow showers. The strong
winds combined with lower humidity will also lead to enhanced fire
danger on Friday, especially for southeast Iowa, northeast Missouri
and west central Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Nearby

Wind Advisories in Iowa, 2022Wind Advisories in Illinois, 2022Wind Advisories in Missouri, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.